|
Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 1992, Volume 32, Number 5, Pages 810–815
(Mi zvmmf2905)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Scientific communications
Fully conservative axisymmetric difference schemes in orthogonal curvilinear coordinate systems
V. A. Korobitsyn Tomsk
Received: 21.02.1990 Revised: 14.03.1991
Citation:
V. A. Korobitsyn, “Fully conservative axisymmetric difference schemes in orthogonal curvilinear coordinate systems”, Zh. Vychisl. Mat. Mat. Fiz., 32:5 (1992), 810–815; Comput. Math. Math. Phys., 32:5 (1992), 711–717
Linking options:
https://www.mathnet.ru/eng/zvmmf2905 https://www.mathnet.ru/eng/zvmmf/v32/i5/p810
|
Statistics & downloads: |
Abstract page: | 271 | Full-text PDF : | 98 | References: | 54 | First page: | 1 |
|